Cross Reference Down

Schatte, P (1998). On Benford's law to variable base. Statistics & Probability Letters 37(4): 391-397.

This work cites the following items of the Benford Online Bibliography:


Benford, F (1938). The law of anomalous numbers. Proceedings of the American Philosophical Society, Vol. 78, No. 4 (Mar. 31, 1938), pp. 551-572. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN/ISBN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Flehinger, BJ (1966). On the Probability that a Random Integer has Initial Digit A. American Mathematical Monthly 73(10), 1056-1061. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Hamming, R (1970). On the distribution of numbers. Bell Syst. Tech. J. 49(8), pp. 1609-1625. ISSN/ISBN:0005-8580. DOI:10.1002/j.1538-7305.1970.tb04281.x. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). A Statistical Derivation of the Significant-Digit Law. Statistical Science 10(4), pp. 354-363. ISSN/ISBN:0883-4237. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). The Significant-Digit Phenomenon. American Mathematical Monthly 102(4), pp. 322-327. DOI:10.2307/2974952. View Complete Reference Online information Works that this work references Works that reference this work
Knuth, DE (1997). The Art of Computer Programming. pp. 253-264, vol. 2, 3rd ed, Addison-Wesley, Reading, MA. View Complete Reference No online information available Works that this work references Works that reference this work
Konheim, AG (1965). Mantissa distribution. Mathematics of Computation 19, pp. 143-144. DOI:10.1090/S0025-5718-1965-0175159-1. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover. ISSN/ISBN:0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Newcomb, S (1881). Note on the frequency of use of the different digits in natural numbers. American Journal of Mathematics 4(1), pp. 39-40. ISSN/ISBN:0002-9327. DOI:10.2307/2369148. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Nigrini, MJ (1992). The Detection of Income Tax Evasion Through an Analysis of Digital Frequencies. PhD thesis, University of Cincinnati, OH, USA. View Complete Reference Online information Works that this work references Works that reference this work
Pinkham, RS (1961). On the Distribution of First Significant Digits. Annals of Mathematical Statistics 32(4), 1223-1230. ISSN/ISBN:0003-4851. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN/ISBN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1981). On random variables with logarithmic mantissa distribution relative to several bases. Elektronische Informationsverarbeitung und Kybernetik 17(4/6), 293-295. ISSN/ISBN:0013-5712. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1984). On the asymptotic uniform distribution of sums reduced mod 1. Math. Nachr. 115, 275-281. DOI:10.1002/mana.19841150121. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1987). On the Asymptotic Behaviour of the Mantissa Distributions of Sums. Journal of Information Processing and Cybernetics EIK 23(7), 353-360. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1987). Some estimates of the H -uniform distribution. Monatshefte für Mathematik 103, 233-240. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (1988). On mantissa distributions in computing and Benford’s law. Journal of Information Processing and Cybernetics EIK 24(9), 443-455. ISSN/ISBN:0863-0593. View Complete Reference Online information Works that this work references Works that reference this work